# SDR KBM2004F00063

- Difficulty date: May 4, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 4,187 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Coupler
- Part number: 9560154920
- Condition: Failed
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE WILL NOT CLOSE AT 96-100 PERCENT NG.  REMOVED AND REPLACED.
